# SDR DALA1145270984

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 53,499 hours, 38,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND ROW 19DE EMERGENCY PATHWAY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED SEAT HARNESS.  OPERATION CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
